MathSciNet Relay Station
MathSciNet bibliographic data
MR1037767 47A30 (47A55 47A60 47B10)
Birman, M. Sh.; Solomyak, M. Z. Estimates for the difference of fractional powers of selfadjoint operators under unbounded perturbations. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 178 (1989), Issled. Linein. Oper. Teorii Funktsii. 18, 120--145, 185; translation in J. Soviet Math. 61 (1992), no. 2, 2018–2035
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement